VOL. 2012 | 2012
 
VIEW ALL ABSTRACTS +
Articles
Wen-Zhen Gong, Qiongfen Zhang, X. H. Tang
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/434938
Hua-feng Ge
J. Appl. Math. 2012, 1-7, (2012) DOI: 10.1155/2012/137507
Hua Yang, Feng Jiang
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/305945
R. Schöne, T. Hanning
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/312985
Guo Feng
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/495054
Jae-Young Chung, Dohan Kim, John Michael Rassias
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/691981
Pattanapong Tianchai
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/187421
Weiwei Zhang, Linshan Wang
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/829594
Yutian Zhang
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/501891
Mohammad Mehdi Mazarei, Azim Aminataei
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/286391
Yaqin Wang
J. Appl. Math. 2012, 1-21, (2012) DOI: 10.1155/2012/712651
Cai-Wan Chang-Jian, Shiuh Ming Chang, Hsieh-Chung Hsu
J. Appl. Math. 2012, 1-20, (2012) DOI: 10.1155/2012/527878
Liu Zhanwei, Hu Guoen, Wu Guochang
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/846852
S. Cong, Z.-B. Sheng
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/532912
Yuan Lu, Li-Ping Pang, Jie Shen, Xi-Jun Liang
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/215160
Vasile Marinca, Nicolae Herişanu
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/906341
Chenglin Li, Zhangguo Hong
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/702603
Giorgio Gnecco
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/806945
Peter J. Smith, Abdulla Firag, Pawel A. Dmochowski, Mansoor Shafi
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/123808
Ping Wang, Fangguo Zhang
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/635909
Chih-Shiung Wang, Lin-Tsang Lee
J. Appl. Math. 2012, 1-16, (2012) DOI: 10.1155/2012/543828
Yang-Hi Lee, Soon-Mo Jung
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/547865
Lu-Chuan Ceng, Ngai-Ching Wong, Jen-Chih Yao
J. Appl. Math. 2012, 1-21, (2012) DOI: 10.1155/2012/712306
Dae Ho Jin, Jae Won Lee
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/231416
H. Azadi Kenary, H. Rezaei, S. Talebzadeh, S. Jin Lee
J. Appl. Math. 2012, 1-28, (2012) DOI: 10.1155/2012/546819
Xiao-Xiao Li, Heng Zhen Guo, Shi Min Wan, Fan Yang
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/971952
Yingguo Li
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/357382
Chi-Ming Chen
J. Appl. Math. 2012, 1-10, (2012) DOI: 10.1155/2012/756453
Jovana Džunić, Miodrag S. Petković
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/425867
Hua-Peng Chen, Nan Xiao
J. Appl. Math. 2012, 1-25, (2012) DOI: 10.1155/2012/769132
Hongyang Zhang, Chunrui Zhang
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/205346
R. J. Moitsheki, M. D. Mhlongo
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/671548
Jose Manuel Gimenez-Guzman, M. Jose Domenech-Benlloch, Vicent Pla, Jorge Martinez-Bauset, Vicente Casares-Giner
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/186761
Yi Chai, Liping Chen, Ranchao Wu
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/762807
Hasibun Naher, Farah Aini Abdullah, M. Ali Akbar
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/575387
Abhishek G. Ramgadia, Arun K. Saha
J. Appl. Math. 2012, 1-21, (2012) DOI: 10.1155/2012/246313
Hai-Feng Huo, Hui-Min Jiang, Xin-You Meng
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/794719
Gang Wang, Wenbin Liu, Jinyun Yang, Sinian Zhu, Ting Zheng
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/841349
Yuefeng Han, Xinguang Zhang, Lishan Liu, Yonghong Wu
J. Appl. Math. 2012, 1-23, (2012) DOI: 10.1155/2012/160891
Qimei Xiao, Qingguo Li
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/648983
Xiaoqiang Zhou, Qingguo Li, Lankun Guo
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/479783
E. Berriochoa, A. Cachafeiro, J. M. García Amor
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/421340
Oliver J. D. Barrowclough, Tor Dokken
J. Appl. Math. 2012, 1-25, (2012) DOI: 10.1155/2012/293746
Mahesha Narayana, Precious Sibanda
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/587357
Dao-Hong Xiang, Ting Hu, Ding-Xuan Zhou
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/902139
M. B. K. Moorthy, K. Senthilvadivu
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/634806
M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini, F. Mohammadi
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/542401
Jian Pang, Yu Du, Ping Hu, Weidong Li, Z. D. Ma
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/453230
Reza Hosseini, Sadegh Poozesh, Saeed Dinarvand
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/157067
M. C. Ciocci, B. Malengier, B. Langerock, B. Grimonprez
J. Appl. Math. 2012, 1-34, (2012) DOI: 10.1155/2012/268537
Changqing Yang, Jianhua Hou
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/316534
S. E. Abd El-Bar, F. A. Abd El-Salam
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/489849
P. G. L. Leach, K. S. Govinder, K. Andriopoulos
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/890171
Xu Wang, Jun Wang
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/735068
Shaowei Zhou, Weihai Zhang
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/638762
S. S. Motsa, S. Shateyi
J. Appl. Math. 2012, 1-30, (2012) DOI: 10.1155/2012/689015
Zhenhua Jiao
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/474983
Hehua Jiao, Sanyang Liu, Xinying Pai
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/629194
Changchun Liu, Junchao Gao, Songzhe Lian
J. Appl. Math. 2012, 1-21, (2012) DOI: 10.1155/2012/835495
Jun Wang, Huopo Pan, Fajiang Liu
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/646475
Caixia Liu, Yingqi Zhang, Huixia Sun
J. Appl. Math. 2012, 1-16, (2012) DOI: 10.1155/2012/615790
Zhongdi Cen, Anbo Le, Aimin Xu
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/796814
Nan Wang, Fanwei Meng
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/942042
Camelia Pop Arieşanu
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/341470
HyungMan Kim, Agassi Melikov, Mehriban Fattakhova, CheSoong Kim
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/676582
Shouwei Zhao, Jitao Sun, Hai Lin
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/876120
Zhanfei Zuo
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/235120
Jorge F. Oliveira, José C. Pedro
J. Appl. Math. 2012, 1-21, (2012) DOI: 10.1155/2012/528045
Lee-Chae Jang
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/154670
Alina-Daniela Vîlcu
J. Appl. Math. 2012, 1-8, (2012) DOI: 10.1155/2012/240459
Jianjun Wang, Zuoxiang Peng, Shukai Duan, Jia Jing
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/346132
Aimin Xu
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/351935
Yuming Feng, P. Corsini
J. Appl. Math. 2012, 1-7, (2012) DOI: 10.1155/2012/425890
Chi-Ming Chen, W. Y. Sun
J. Appl. Math. 2012, 1-7, (2012) DOI: 10.1155/2012/856974
L. Cveticanin, T. Pogány
J. Appl. Math. 2012, 1-20, (2012) DOI: 10.1155/2012/649050
Wei-Mao Qian, Zhong-Hua Shen
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/471096
Ömür Deveci, Erdal Karaduman
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/464580
K. S. Adegbie, F. I. Alao
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/541348
Jukkrit Kluabwang, Deacha Puangdownreong, Sarawut Sujitjorn
J. Appl. Math. 2012, 1-20, (2012) DOI: 10.1155/2012/731623
Hongmei Yao, Baodong Zheng
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/925092
Gongsheng Li, De Yao, Yongzai Wang
J. Appl. Math. 2012, 1-16, (2012) DOI: 10.1155/2012/732791
A. M. A. El-Sayed, A. Elsaid, D. Hammad
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/581481
Wang Shimin, Yang Lechang
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/958121
Qianhong Zhang, Lihui Yang, Jingzhong Liu
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/136048
Hsuan-Ku Liu
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/704138
Tiejun Li, Junkang Tian
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/689820
Pingping Zhang, Hu Yang, Hanyu Li
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/219025
Yunyun Yang, Boying Wu
J. Appl. Math. 2012, 1-16, (2012) DOI: 10.1155/2012/692589
Esteban Flores-Mendez, Manuel Carbajal-Romero, Norberto Flores-Guzmán, Ricardo Sánchez-Martínez, Alejandro Rodríguez-Castellanos
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/313207
Hai-tao Che, Xin-tian Pan, Lu-ming Zhang, Yi-ju Wang
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/308410
Tao Zhou, Xiao-Jun Wu, Tao Wu, Zhen-Hua Feng
J. Appl. Math. 2012, 1-10, (2012) DOI: 10.1155/2012/643562
Dag Lukkassen, Annette Meidell
J. Appl. Math. 2012, 1-7, (2012) DOI: 10.1155/2012/874239
Deqiong Ding, Xueping Wang, Xiaohua Ding
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/342472
Yongkun Li, Chao Wang
J. Appl. Math. 2012, 1-28, (2012) DOI: 10.1155/2012/516476
Kamel Dabboussi, Jalel Zrida
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/812920
Jiangfeng Wang, Qunying Wu
J. Appl. Math. 2012, 1-10, (2012) DOI: 10.1155/2012/735973
Rui Zhang, Cheng Wu
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/623230
Saeed Dinarvand
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/634102
Shijie Wang, Wensheng Wang
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/436531
Fulai Chen, Zhigang Liu
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/879657
Chongyang Liu, Zhaohua Gong, Zhaoyi Huo, Bangyu Shen
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/245315
Tao Ren, Yuandong Diao, Xiaochuan Luo
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/395947
Shuguo Wang, Hongxing Yao, Mingping Sun
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/958405
A. I. Shawky, R. A. Bakoban
J. Appl. Math. 2012, 1-23, (2012) DOI: 10.1155/2012/284296
Mengzhuo Luo, Shouming Zhong
J. Appl. Math. 2012, 1-24, (2012) DOI: 10.1155/2012/950590
Ni Hua, Tian Li-Xin, Yao Hong-Xing
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/135075
Xiao Liang, Linshan Wang
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/693163
Hui Fang
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/325131
Jaeyoung Chung, Jeongwook Chang
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/610714
Hee Sun Jung, Ryozi Sakai
J. Appl. Math. 2012, 1-28, (2012) DOI: 10.1155/2012/546784
Khaled A. Gepreel, A. R. Shehata
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/710375
Duo-Qing Sun, Zhu-Mei Sun
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/407409
Shengmao Fu, Lina Zhang
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/240432
Fuqian Shi, Jiang Xu, Shouqian Sun
J. Appl. Math. 2012, 1-16, (2012) DOI: 10.1155/2012/385079
Shuang Guo, Weihua Jiang
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/260798
M. Y. Waziri, W. J. Leong, M. Mamat
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/348654
Zeid I. A. Al-Muhiameed, Emad A.-B. Abdel-Salam
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/265348
Ll Yi-Min, Yue Yang, Li Li
J. Appl. Math. 2012, 1-27, (2012) DOI: 10.1155/2012/658424
Liu Jinkui, Du Xianglin, Wang Kairong
J. Appl. Math. 2012, 1-10, (2012) DOI: 10.1155/2012/569795
Hang Zhang, Xia Wang, Yi-Jun Wang, Zhao-Mei Sun
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/246705
Xianbin Wu, Weiguo Rui, Xiaochun Hong
J. Appl. Math. 2012, 1-23, (2012) DOI: 10.1155/2012/236875
Sabir Widatalla, Mohammed Abdulai Koroma
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/714681
Fatheah A. Hendi, Majid Hussain
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/123185
Kamal Shanazari
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/817026
Panayiotis Vafeas, Polycarpos K. Papadopoulos, Dominique Lesselier
J. Appl. Math. 2012, 1-37, (2012) DOI: 10.1155/2012/628261
Hong-Yong Fu, Bin Dan, Xiang-Yu Liu
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/674512
T. E. Simos
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/420387
Yingqi Zhang, Wei Cheng, Xiaowu Mu, Xiulan Guo
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/205727
Qiming Liu, Rui Xu
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/643418
Li Peng, Liu Keying, Pan Zuliang, Zhong Weizhou
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/346824
Yong-Min Li, Bo-Yong Long, Yu-Ming Chu, Wei-Ming Gong
J. Appl. Math. 2012, 1-8, (2012) DOI: 10.1155/2012/182905
Wafaa Jawaada, M. S. M. Noorani, M. Mossa Al-sawalha
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/293709
Gusein Sh. Guseinov
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/761248
Jianhua Hou, Beibo Qin, Changqing Yang
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/687030
Xingxuan Peng, Zhihong Li, Qian Sun
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/624978
Tao Zhang, Tiesong Hu, Yue Zheng, Xuning Guo
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/626717
J. Humberto Pérez-Cruz, A. Y. Alanis, José de Jesús Rubio, Jaime Pacheco
J. Appl. Math. 2012, 1-20, (2012) DOI: 10.1155/2012/529176
Bo Zhu, Baoyan Han
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/304781
Dongming Yan, Tian Ma
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/757616
Jin Yang, Min Zhao
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/452789
Lihong Xing, Wei Song, Zhengqiang Zhang, Qiyi Xu
J. Appl. Math. 2012, 1-11, (2012) DOI: 10.1155/2012/361961
M. Saleem, Tanuja Agrawal
J. Appl. Math. 2012, 1-16, (2012) DOI: 10.1155/2012/891095
Haiyan Yuan, Jingjun Zhao, Yang Xu
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/456814
Yong Huang, Yadong Shang
J. Appl. Math. 2012, 1-16, (2012) DOI: 10.1155/2012/769843
Yujun Yang
J. Appl. Math. 2012, 1-9, (2012) DOI: 10.1155/2012/195242
Qunying Wu
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/329391
Hua Su, Lishan Liu, Xinjun Wang
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/939162
Fatemeh Keshavarz-Kohjerdi, Alireza Bagheri
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/475087
X. Zhao, S. G. Zhang, Q. H. Liu
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/497345
Hui Fang
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/602679
Jia Mu, Hongxia Fan
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/691651
M. Jalali Varnamkhasti, L. S. Lee
J. Appl. Math. 2012, 1-23, (2012) DOI: 10.1155/2012/703601
M. Bounkhel, B. Al-Senan
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/695268
Kai Chen, Qiongfen Zhang
J. Appl. Math. 2012, 1-10, (2012) DOI: 10.1155/2012/948345
Yu-Hsien Chang, Cheng-hong Hong
J. Appl. Math. 2012, 1-14, (2012) DOI: 10.1155/2012/968760
Yusen Wu, Cui Zhang, Luju Liu
J. Appl. Math. 2012, 1-19, (2012) DOI: 10.1155/2012/383282
J. Y. Kang, H. Y. Lee, N. S. Jung
J. Appl. Math. 2012, 1-8, (2012) DOI: 10.1155/2012/743939
Zheng Wu, Hao Huang, Lianglong Wang
J. Appl. Math. 2012, 1-17, (2012) DOI: 10.1155/2012/857134
Hossein Talebi, Goangseup Zi, Mohammad Silani, Esteban Samaniego, Timon Rabczuk
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/526846
Thanin Sitthiwirattham, Jessada Tariboon
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/569313
Bin Zhu, Zeshui Xu, Meimei Xia
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/879629
Baruch Schneider
J. Appl. Math. 2012, 1-10, (2012) DOI: 10.1155/2012/969685
Anhui Gu
J. Appl. Math. 2012, 1-15, (2012) DOI: 10.1155/2012/810198
Xiaoyun Wang, Xianquan Zhang
J. Appl. Math. 2012, 1-12, (2012) DOI: 10.1155/2012/139014
R. Roostaee, M. Izadikhah, F. Hosseinzadeh Lotfi
J. Appl. Math. 2012, 1-18, (2012) DOI: 10.1155/2012/324712
Hanbing Liu, Yubo Jiao, Yongchun Cheng, Yafeng Gong
J. Appl. Math. 2012, 1-13, (2012) DOI: 10.1155/2012/812932